# SDR RAIA961027

- Difficulty date: October 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 881
- Engine: Garrtt TPE33112UA
- System (JASC): 7320 · Fuel Controlling System
- Part: P3 Line
- Part number: 13711543L401
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

JLN - FLT 7074 - DURING TAKEOFF RIGHT ENGINE ONLY PRODUCED 90 PERCENT TORQUE.  MAINTENANCE REPLACED THE RIGHT ENGINE P3 BLEED LINE.  (M)
